RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 3, Pages 476–479 (Mi mz10519)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Pseudotoric Structures and Lagrangian Spheres in the Flag Variety $F^3$

N. A. Tyurinab

a National Research University "Higher School of Economics", Moscow
b Joint Institute for Nuclear Research, Bogoliubov Laboratory of Theoretical Physics

Keywords: pseudotoric structure, Lagrangian embedding, flag variety, toric variety, Morse function, Poisson bracket, del Pezzo surface, projective space, Hamiltonian isotopy.

DOI: https://doi.org/10.4213/mzm10519

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:3, 458–461

Bibliographic databases:

Document Type: Article
Received: 20.03.2014

Citation: N. A. Tyurin, “Pseudotoric Structures and Lagrangian Spheres in the Flag Variety $F^3$”, Mat. Zametki, 96:3 (2014), 476–479; Math. Notes, 96:3 (2014), 458–461

Citation in format AMSBIB
\Bibitem{Tyu14}
\by N.~A.~Tyurin
\paper Pseudotoric Structures and Lagrangian Spheres in the Flag Variety~$F^3$
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 3
\pages 476--479
\mathnet{http://mi.mathnet.ru/mz10519}
\crossref{https://doi.org/10.4213/mzm10519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760775}
\zmath{https://zbmath.org/?q=an:1316.53086}
\elib{http://elibrary.ru/item.asp?id=22834412}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 3
\pages 458--461
\crossref{https://doi.org/10.1134/S0001434614090193}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344334500019}
\elib{http://elibrary.ru/item.asp?id=24956578}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84948141066}


Linking options:
  • http://mi.mathnet.ru/eng/mz10519
  • https://doi.org/10.4213/mzm10519
  • http://mi.mathnet.ru/eng/mz/v96/i3/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Tyurin, “On Lagrangian Spheres in the Flag Variety $F^3$”, Math. Notes, 98:2 (2015), 348–351  mathnet  crossref  crossref  mathscinet  isi  elib
    2. N. A. Tyurin, “Pseudotoric structures: Lagrangian submanifolds and Lagrangian fibrations”, Russian Math. Surveys, 72:3 (2017), 513–546  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:242
    Full text:17
    References:32
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019